# SDR VNAA2013111100007

- Difficulty date: November 11, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 23,706 hours, 23,860 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1558
- Condition: Failed
- Location: Mlg
- Part time: 23,706 hours, 23,860 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED GEAR DID NOT RETRACT WITH PARKING BRAKE SHUTOFF VALVE FAIL AND INBD ANTI-SKID CAS MESSAGES. RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT, R & R LANDING GEAR CONTROL HANDLE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
